Open Access
Translator Disclaimer
December 2007 Large time behavior of solutions to the generalized Burgers equations
Masakazu Kato
Osaka J. Math. 44(4): 923-943 (December 2007).

Abstract

We study large time behavior of the solutions to the initial value problem for the generalized Burgers equation. It is known that the solution tends to a self-similar solution to the Burgers equation at the rate $t^{-1} \log t$ in $L^{\infty}$ as $t \to \infty$. The aim of this paper is to show that the rate is optimal under suitable assumptions and to obtain the second asymptotic profile of large time behavior of the solutions.

Citation

Download Citation

Masakazu Kato. "Large time behavior of solutions to the generalized Burgers equations." Osaka J. Math. 44 (4) 923 - 943, December 2007.

Information

Published: December 2007
First available in Project Euclid: 7 January 2008

zbMATH: 1132.35311
MathSciNet: MR2383818

Subjects:
Primary: 35B40
Secondary: 35L65

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.44 • No. 4 • December 2007
Back to Top